Representation stability on the cohomology of complements of subspace arrangements
Algebraic Combinatorics, Volume 2 (2019) no. 4, pp. 603-611.

We study representation stability in the sense of Church and Farb of sequences of cohomology groups of complements of arrangements of linear subspaces in real and complex space as S n -modules. We consider arrangements of linear subspaces defined by sets of diagonal equalities x i =x j and invariant under the action of S n which permutes the coordinates. We provide bounds for the point when stabilization occurs and an alternative proof of the fact that stabilization happens. The latter is a special case of very general stabilization results proved independently by Gadish and by Petersen; for the pure braid space the result is part of the work of Church and Farb. For the latter space, better stabilization bounds were obtained by Hersh and Reiner.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/alco.60
Classification: 55-XX,  05E10
Keywords: representation stability, subspace arrangement, symmetric functions
Rapp, Artur 1

1 Philipps-Universität Marburg Fachbereich Mathematik und Informatik Hans-Meerweinstr. 6 35032 Marburg, Germany
License: CC-BY 4.0
Copyrights: The authors retain unrestricted copyrights and publishing rights
@article{ALCO_2019__2_4_603_0,
     author = {Rapp, Artur},
     title = {Representation stability on the cohomology of complements of subspace arrangements},
     journal = {Algebraic Combinatorics},
     pages = {603--611},
     publisher = {MathOA foundation},
     volume = {2},
     number = {4},
     year = {2019},
     doi = {10.5802/alco.60},
     zbl = {1427.55012},
     mrnumber = {3997513},
     language = {en},
     url = {https://alco.centre-mersenne.org/articles/10.5802/alco.60/}
}
TY  - JOUR
AU  - Rapp, Artur
TI  - Representation stability on the cohomology of complements of subspace arrangements
JO  - Algebraic Combinatorics
PY  - 2019
DA  - 2019///
SP  - 603
EP  - 611
VL  - 2
IS  - 4
PB  - MathOA foundation
UR  - https://alco.centre-mersenne.org/articles/10.5802/alco.60/
UR  - https://zbmath.org/?q=an%3A1427.55012
UR  - https://www.ams.org/mathscinet-getitem?mr=3997513
UR  - https://doi.org/10.5802/alco.60
DO  - 10.5802/alco.60
LA  - en
ID  - ALCO_2019__2_4_603_0
ER  - 
%0 Journal Article
%A Rapp, Artur
%T Representation stability on the cohomology of complements of subspace arrangements
%J Algebraic Combinatorics
%D 2019
%P 603-611
%V 2
%N 4
%I MathOA foundation
%U https://doi.org/10.5802/alco.60
%R 10.5802/alco.60
%G en
%F ALCO_2019__2_4_603_0
Rapp, Artur. Representation stability on the cohomology of complements of subspace arrangements. Algebraic Combinatorics, Volume 2 (2019) no. 4, pp. 603-611. doi : 10.5802/alco.60. https://alco.centre-mersenne.org/articles/10.5802/alco.60/

[1] Church, Thomas Homological stability for configuration spaces of manifolds, Invent. Math., Volume 188 (2012) no. 2, pp. 465-504 | DOI | MR | Zbl

[2] Church, Thomas; Farb, Benson Representation theory and homological stability, Adv. Math., Volume 245 (2013), pp. 250-314 | DOI | MR | Zbl

[3] Gadish, Nir Representation stability for families of linear subspace arrangements, Adv. Math., Volume 322 (2017), pp. 341-377 | DOI | MR | Zbl

[4] Hersh, Patricia; Reiner, Victor Representation stability for cohomology of configuration spaces in d , Int. Math. Res. Not. IMRN, Volume 2017 (2017) no. 5, pp. 1433-1486 (With an appendix written jointly with Steven Sam) | DOI | MR | Zbl

[5] Macdonald, Ian Grant Symmetric functions and Hall polynomials, Oxford Mathematical Monographs, The Clarendon Press, Oxford University Press, New York, 1995, x+475 pages (With contributions by A. Zelevinsky, Oxford Science Publications) | MR | Zbl

[6] Petersen, Dan A spectral sequence for stratified spaces and configuration spaces of points, Geom. Topol., Volume 21 (2017) no. 4, pp. 2527-2555 | DOI | MR | Zbl

[7] Sundaram, Sheila; Wachs, Michelle The homology representations of the k-equal partition lattice, Trans. Amer. Math. Soc., Volume 349 (1997) no. 3, pp. 935-954 | DOI | MR | Zbl

[8] Sundaram, Sheila; Welker, Volkmar Group actions on arrangements of linear subspaces and applications to configuration spaces, Trans. Amer. Math. Soc., Volume 349 (1997) no. 4, pp. 1389-1420 | DOI | MR | Zbl

Cited by Sources: